# SDR CA001229024

- Difficulty date: December 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Failed
- Location: Lt&Rt T/R
- Component: Pdu, Ge, CF343A1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE L REV UNLOCKED MESSAGE POSTED AFTER TAKEOFF. NO OTHER INDICATION OF T/R DEPLOYMENT. THE MAINTENANCE REPLACE THE LEFT T/R POWER DRIVE UNIT, AIRCRAFT RETURNED TO SERVICE.
